advertisement
Question
Posted by: Michelle | 2010/07/15

Hormone Replacement Patches

I am 42 years old and had a hystorectomy about four years ago, during a visit to my gynea, I was told that my estrogen level was 140, which was very low. I have been using Evprel 50 patches for about a year, the doc however has now put me on Estradad 100?.... I have a lot of cancer in my family, and am worried that the use of hormone replacement patches will up my chances of getting cancer. I also have been having problems with swollen glands in my breast, the gynae says it is because of the low estorgen level. Should I try a natural remedy or go for the patches?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say what type of cancer is in your family. There is a slightly increased risk of breast cancer with HRT, but it does have other benefits. You should have a mammogram to check your breasts.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/17

You don't say what type of cancer is in your family. There is a slightly increased risk of breast cancer with HRT, but it does have other benefits. You should have a mammogram to check your breasts.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement